Skip to Content

Can someone over dose on citalopram?

Responses (4)

Factfinder411 31 May 2013

Yes you can over dose on an ssri

kaismama 31 May 2013

Of course. You can overdose on any medication.

Delila 31 May 2013

Hi, i have copied this from a similar question that i answered the other day...
"Here is part of a paragraph i read "Symptoms most often accompanying Citalopram overdose (alone or in combination with other drugs and/or alcohol), included dizziness, sweating, nausea, vomiting, tremor, somnolence, and sinus tachycardia. In more rare cases, observed symptoms included amnesia, confusion, coma, convulsions, hyperventilation, cyanosis, rhabdomyolysis, and ECG changes (including QTc prolongation, nodal rhythm, ventricular arrhythmia, and very rare cases of torsade de pointes). Acute renal failure has been very rarely reported accompanying overdose". It also states that very rarely has anyone died from a Citalopram overdose, or an overdose of any SSRI even when overdosing at doses of 2000mg. However, take heed in the symptoms that could present, you could become VERY ill!!"

happybrandee 31 May 2013

Yes... you can actually overdoes on anything, even vitamins.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions